DC FieldValueLanguage
dc.contributor.authorJočić, Draganen
dc.date.accessioned2020-05-01T20:29:04Z-
dc.date.available2020-05-01T20:29:04Z-
dc.date.issued2018-04-01en
dc.identifier.issn0020-0255en
dc.identifier.urihttp://researchrepository.mi.sanu.ac.rs/handle/123456789/1987-
dc.description.abstractIn this paper the study of the conditional distributivity of nullnorms over uninorms given in [2] is revised. The result from Theorem 8 from the mentioned paper is corrected and it is now given in the correct form.en
dc.publisherElsevier-
dc.relationProvincial Secretariat for higher education and scientific research, project 142-451-2838/2017-01-
dc.relation.ispartofInformation Sciencesen
dc.subjectConditional distributivity | Nullnorm | Uninormen
dc.titleA note on “on the conditional distributivity of nullnorms over uninorms” [Information Sciences, 317 (2015) 157–169]en
dc.typeArticleen
dc.identifier.doi10.1016/j.ins.2018.01.028en
dc.identifier.scopus2-s2.0-85041469426en
dc.relation.firstpage178en
dc.relation.lastpage180en
dc.relation.volume436-437en
dc.description.rankM21a-
item.fulltextNo Fulltext-
item.openairetypeArticle-
item.grantfulltextnone-
item.cerifentitytypePublications-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
crisitem.author.orcid0000-0003-4574-5228-
Show simple item record

SCOPUSTM   
Citations

1
checked on Apr 2, 2025

Page view(s)

26
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.